I. Ciocan-fontanine, M. Konvalinka, and I. Pak, The weighted hook length formula, Journal of Combinatorial Theory, Series A, vol.118, issue.6, pp.1703-1717, 2011.
DOI : 10.1016/j.jcta.2011.02.004

T. Denton, Canonical Decompositions of Affine Permutations, Affine Codes, and Split k-Schur Functions, 2012.

C. Greene, A. Nijenhuis, and H. S. Wilf, A probabilistic proof of a formula for the number of Young tableaux of a given shape, Advances in Mathematics, vol.31, issue.1, pp.104-109, 1979.
DOI : 10.1016/0001-8708(79)90023-9

M. Haiman, Hilbert schemes, polygraphs and the Macdonald positivity conjecture, Journal of the American Mathematical Society, vol.14, issue.04, pp.941-1006, 2001.
DOI : 10.1090/S0894-0347-01-00373-3

T. Lam, Affine Stanley symmetric functions, American Journal of Mathematics, vol.128, issue.6, pp.1553-1586, 2006.
DOI : 10.1353/ajm.2006.0045

T. Lam, L. Lapointe, J. Morse, and M. Shimozono, Affine insertion and Pieri rules for the affine Grassmannian, Memoirs of the American Mathematical Society, vol.208, issue.977, p.82, 2010.
DOI : 10.1090/S0065-9266-10-00576-4

L. Lapointe and J. Morse, Tableaux on <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>k</mml:mi><mml:mo>+</mml:mo><mml:mn>1</mml:mn></mml:math>-cores, reduced words for affine permutations, and k-Schur expansions, Journal of Combinatorial Theory, Series A, vol.112, issue.1, pp.44-81, 2005.
DOI : 10.1016/j.jcta.2005.01.003

L. Lapointe and J. Morse, Quantum cohomology and the $k$-Schur basis, Transactions of the American Mathematical Society, vol.360, issue.04, pp.2021-2040, 2008.
DOI : 10.1090/S0002-9947-07-04287-0

L. Lapointe, A. Lascoux, and J. Morse, Tableau atoms and a new Macdonald positivity conjecture. Duke Math, J, vol.116, issue.1, pp.103-146, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00622638

I. G. Macdonald, Symmetric functions and Hall polynomials. Oxford Mathematical Monographs

R. P. Stanley, Enumerative combinatorics of Cambridge Studies in Advanced Mathematics, With a foreword by Gian-Carlo Rota and appendix 1 by Sergey Fomin, 1999.